Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On Some Properties of Separately Increasing Functions from $[0,1]^n$ into a Banach Space

Tom 62 / 2014

Artur Michalak Bulletin Polish Acad. Sci. Math. 62 (2014), 61-76 MSC: Primary 46B20; Secondary 28A78. DOI: 10.4064/ba62-1-7

Streszczenie

We say that a function $f$ from $[0,1]$ to a Banach space $X$ is increasing with respect to $E\subset X^*$ if $x^*\circ f$ is increasing for every $x^*\in E$. A function $f:[0,1]^m\to X$ is separately increasing if it is increasing in each variable separately. We show that if $X$ is a Banach space that does not contain any isomorphic copy of $c_0$ or such that $X^*$ is separable, then for every separately increasing function $f:[0,1]^m\to X$ with respect to any norming subset there exists a separately increasing function $g:[0,1]^m\to \mathbb R$ such that the sets of points of discontinuity of $f$ and $g$ coincide.

Autorzy

  • Artur MichalakFaculty of Mathematics and Computer Science
    Adam Mickiewicz University
    Umultowska 87
    61-614 Poznań, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek